Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 5, Pages 792–800 (Mi zvmmf1684)  

This article is cited in 1 scientific paper (total in 1 paper)

On contrast structures of variable type

A. B. Vasil'eva, E. N. Rykhlinskaya

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1303 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:5, 760–768

Bibliographic databases:
UDC: 517.958
MSC: Primary 34E15; Secondary 34B15, 34E13
Received: 27.04.1998

Citation: A. B. Vasil'eva, E. N. Rykhlinskaya, “On contrast structures of variable type”, Zh. Vychisl. Mat. Mat. Fiz., 39:5 (1999), 792–800; Comput. Math. Math. Phys., 39:5 (1999), 760–768

Citation in format AMSBIB
\Bibitem{VasRyk99}
\by A.~B.~Vasil'eva, E.~N.~Rykhlinskaya
\paper On contrast structures of variable type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 5
\pages 792--800
\mathnet{http://mi.mathnet.ru/zvmmf1684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1699331}
\zmath{https://zbmath.org/?q=an:0973.34048}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 5
\pages 760--768


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1684
  • http://mi.mathnet.ru/eng/zvmmf/v39/i5/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, “Alternating contrast structures”, Comput. Math. Math. Phys., 39:8 (1999), 1244–1251  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:131
    Full text:58
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022